# SDR ASAA2017112922735

- Difficulty date: November 29, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 44,000 hours, 12,990 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING VTK FLAG ON F/O SIDE FOR 45 SECONDS FOLLOWED BY SINGLE FMC. OPS MESSAGES BOTH WENT AWAY. GROUNDED - YES. ACCOMPLISHED FMC BITE CHECK PER B737-800 FIM 34-61 TASK 801 ON BOTH LEFT & RIGHT FMCS. NO FAULT FOUND. VTK NUISANCE ERROR, REF B737-800 AMM 34-61-00-860-801.
